# SDR SWAA2022020313679

- Difficulty date: November 3, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222A
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR PANEL 222A HAS DELAMINATION ON TOP FACE / PREPPED; VERIFIED MATERIALS; AND BONDED REPAIR IAW 737 SRM 53-00-50-SR-1 REV 62 737 SRM 53-00-50-SR-0 REV 62 ON UPPER SURFACE
